Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have a feeling like there is a foreign body on my throat

hello..3 weeks ago i went to my doctor because i was suffering from something stuck on my chest with a little pain. I was also burfing most of the time and had shortness of breathe. My doc gave me a medicine for heartburn for 2 weeks and its only my first week not taking the meds before breakfast. But I have still annoying seems like foreign body on my throat that I always wanted to come out but when I swallon it only goes back to my throat. I feel irritated as I can feel a blockage of air in my throat. Please help me, Im very much nervous..Thank you so much
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     Consult the ENT surgeon & get the upper GI endoscopy done to find the cause.some inflammatory lesion may give such feeling to the person
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor